# SDR CA190506003

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 22,672 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT AFTER TAKE OFF PILOT NOTICED SMOKE IN THE CABIN. PILOT DID A CIRCUIT AND LANDED SAFELY. AIRCRAFT IS STILL UNDER INVESTIGATION. AIRCRAFT INSPECTED, ALL HEATING DUCTS INSPECTED FOR OVERHEAT AND FOUND SERVICEABLE, ELECTRICAL WIRING IN INSTRUMENT PANEL INSPECTED, NO DAMAGE FOUND. RUN UP C/OUT BOTH FLOWPACK TEMPERATURE TESTED AND FOUND WITHIN LIMIT, RUN UP C/OUT WITH L/H SAFETY SWITCH IN FLIGHT POSITION TO SIMULATE AIRCRAFT IN FLIGHT TO OPEN AMBIANT AIR SWITCH, SUSPECTED CONTAMINATION IN FLOWPACK SYSTEM IN FIRST PRESSURISATION TEST THAT BURNED DURING FIRST FLIGHT. FLIGHT TEST C/OUT AIRCRAFT FOUND SERVICEABLE. (TC# 20190506003)
